# SDR DALA2015120407473

- Difficulty date: December 3, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 660, STR 23L-25L, FRAME DENTED SEVERAL PLACES. REJECTED DUE TO INCOMPLETE WORK, NO OPEN HOLE OR NEW STR CLIPS DOCUMENTED REF SRM 53-00-07, REPAIR 5, DETAIL III.  COMPLIED WITH SRM 53-00-07, REPAIR 5, DETAIL III, HFEC OPEN HOLE INSPECTION PERFORMED ON ALL HOLES COMMON TO THE REPAIR AND STR CLIP ATTACHMENTS. REPLACED STR CLIPS.  DOCUMENTATION OF THESE STEPS COMPLETE WORK REQUIRED ON NRC 100-164, REF ORIGINAL LOGPAGE 2182288.
